Publications 2012

  1. Do Van Luu, Necessary conditions for efficiency in terms of the Michel-Penot subdifferentials. Optimization,  61 (2012),  1099 - 1117.
  2. Bui Cong Cuong, L. H. Son, Context Intuitionistic possibilistic fuzzy geographically weighted clustering for geodemographic analysis. Expert Systems with Applications, 39 (2012,) 9848 - 9859.
  3. Bui Cong Cuong, Tống Hòang Anh, Bùi Dương Hải, Some operations on type -2 intuitionistic fuzzy sets. Journal of Computer Science and Cybernetics, 28 (2012), 274 - 283.
  4. Ngo Viet Trung, Introduction to Commutative Algebra and Algebraic Geometry (in Vietnamese), Publishing House of Vietnam Academy of Science and Technology, Hanoi, 2012.
  5. Ha Tien Ngoan, Nguyen Huy Hoang, The Wronskian solutions of a nonlinear evolution equation. Interactions between real and complex analysis, 369–407, Sci. Technics Publ. House, Hanoi, 2012.
  6. T. Pham Dinh, Shashi Kant Mishra, Nguyen Dong Yen, Preface [Special Issue: International Conference on Optimization and Its Applications (ICOIA-BHU-2010)]. Held at Banaras Hindu University, Varanasi, February 16–18, 2010. Optim. Lett. 6 (2012), 219–220.
  7. D. S. Kim, N. N. Tam, Nguyen Dong Yen, Solution existence and stability of quadratically constrained convex quadratic programs. Optim. Lett. 6 (2012), no. 2, 363–373.
  8. Nguyen Minh Chuong, Tran Dinh Ke, Generalized Cauchy problems involving nonlocal and impulsive conditions. Journal of Evolution Equations, 12 (2012), 367–392.
  9. Phan Thanh An, T. V. Hoai, Incremental convex hull as an orientation to solving the shortest path problem, International Journal of Information and Electronics Engineering, 2 (2012), 652-655.
  10. Nguyen Dong Yen, Linear fractional and Convex quadratic vector optimization problems, Springer, INBN: 978-3-642-21113-3, 297 -- 328.
  11. Nguyen Dong Yen, N. V. Tuyen, On the concept of generalized order optimality,  Nonlinear Analysis, 75 (2012), 1592 -- 1601.
  12. Le Thi Hoai An, Pham Dinh Tao, Nguyen Dong Yen, Behavior of DCA sequences for solving the trust-region subproblem,  Journal of Global Optimization, 53 (2012), 317 -- 329.
  13. G. M. Lee, N. N. Tam, Nguyen Dong Yen, Stability of linear-quadratic minimization over Euclidean balls,  SIAM Journal of Optimization, 22 (2012), 936 -- 952.
  14. Ngo Viet Trung, Naoki Terai, Cohen–Macaulayness of large powers of Stanley–Reisner ideals, Advances in Mathematics, 229 (2012), 711 -- 730.
  15. Nguyen Minh Tri, D. T. Luyen, On boundary value problem for semilinear degenerate elliptic differential equations,  AIP Conference Proceedings, DOI 10. 1063/1. 4724 110, 1 -- 6.
  16. Nguyen Minh Tri, P. T. Thuy, Nontrivial solutions to boundary value problems for semilinear strongly degenerate elliptic differential equations,  Nonlinear Differ. Equ. Appl., 19 (2012), 279 -- 300.
  17. Hoang Tuy, Topological minimax theorems: old and new,  Vietnam Journal of Mathematics, 40 (2012), 391 -- 405.
  18. Hoang The Tuan, Hai Dang and Vu Van Khu, Dynamics of a Stochastic predator-prey model with Beddington-DeAngelis functional response,  SCIENTIA. Series A: Mathematical Sciences, ISSN: 0716-8446, 22, 75 -- 84.
  19. Dinh Si Tiep, Ha Huy Vui, Nguyen Thi Thao, Lojasiewicz inequality for polynomial functions on non-compact domains,  International Journal of Mathematics, 23 (2012), 28p.
  20. Nguyen Tat Thang, On the topology of rational functions in two complex variables,  Acta Math. Viet., 37, 171 -- 187 .
  21. Nguyen Quoc Thang, Dao Phuong Bac, On the topology of relative orbits for actions of algebraic tori over local fields,  Journal of Lie Theory, 22 (2012), 1025 -- 1038.
  22. Nguyen Quoc Thang, On galois cohomology of semisimple groups over local and global fields of positive characteristic, II,  Mathematische Zeitschrift, 270 (2012), 1057 -- 1065.
  23. Nguyen Xuan Tan, Truong Thi Thuy Duong, On the existence of solutions to generalized quasi-equilibrium problems,  J. Glob. Optim., 52 (2012), 711 -- 728.
  24. Nguyen Khoa Son, Do Duc Thuan, The structured distance to non-surjectivity and its application to calculating the controllability radius of descriptor systems,  J. Math. Anal. Appl, 388 (2012), 272–281.
  25. Doan Thai Son, M. Moussi and S. Siegmund, Integral manifolds of nonautonomous boundary Cauchy problem,  Journal of Nonlinear Evolution Equations and Applications 2012 (1), 1-15.
  26. Doan Thai Son, S. Siegmund, Finite-time attractivity for diagonnally dominant systems with off-diagonal delays,  Abstract and applied Analysis, 2012 (2012), 10p.
  27. Doan Thai Son, Nguyen Tien Yet, D. Karrasch and S. Siegmund, A unified approach to finite-time lyapunov exponents,  Journal of Differential Equations, 252 (2012), 5535 -- 5554.
  28. Pham Huu Sach, New nonlinear scalarization functions and applications,  Nonlinear Analysis, 75 (2012), 2281 -- 2292.
  29. Ho Dang Phuc, O. J. Dyar, Nguyen Quynh Hoa, Nguyen V. Trung, M. Larsson, Nguyen T. K. Chuc and C. S. Lundborg, High prevalence of antibiotic resistance in commensal Escherichia coli among children in rural Vietnam,  BMC Infectious Diseases, (2012) 12:92, 8p.
  30. Ho Dang Phuc, Tam Van Vu, M. Lasson, A. Pharris, B. Diedrichs, Hoa Phuong Nguyen, Chuc Thi Kim Nguyen, G. Marrone and A. Thorson, Peer support and improved quality of life among persons living with HIV on antiretroviral treatment: A randomised controlled trial from north-eastern Vietnam,  Health and Quality of Life Outcome, 10 (2012).
  31. Ho Dang Phuc, Do Duy Cuong, A. Thorson, A. Sonnerborg, Nguyen Phuong Hoa, Nguyen Thi Kim Chuc and M. Larsson, Survival and causes of death among HIV-infected patients starting antiretroviral therapy in north-eastern Vietnam,  Scandinavian Journal of Infectious Diseases, 44 (2012), 201 -- 208.
  32. Hoang Xuan Phu, V. M. Pho, Some properties of boundedly perturbed strictly convex quadratic functions,  Optimazation, 61 (2012), 67 -- 88.
  33. Vu Ngoc Phat, M. V. Thuan, New criteria for  stability and stabilization of neural networks with mixed  time-varying delays,  Vietnam Journal of Mathematics, 40 (2012), 79-93.
  34. Vu Ngoc Phat, M. V. Thuan and H. M. Trinh, Dynamic output feedback guaranteed cost control of linear  systems with    time-varying delays in states and outputs,  Applied Mathematics and Computation, 218 (2012), 10697–10707.
  35. Vu Ngoc Phat, T. L. Fernando and H. M. Trinh, Decentralized stabilization of large-scale systems with  time-varying delays in  interconnections,  International Journal of Adaptive Control and Signal Processing,  26 (2012), 541 -- 554.
  36. Vu Ngoc Phat, L. V. Hien, New exponential estimate for robust stability of nonlinear neutral time delay  systems with convex polytopic uncertainties,  Journal Nonlinear and Convex Analysis, 12 (2012), 541 -- 553.
  37. Vu Ngoc Phat, Nguyen T. Thanh, Decentralized $H_infty$ control for  large-scale  interconnected nonlinear time-delay  systems  via  LMI approach,  Journal of Process Control, 22 (2012), 1325 -- 1339.
  38. Vu Ngoc Phat, K. Ratchagit and Y. Khongtham, LMI approach to exponential stability of linear  systems with  interval  time-varying delays,  Linear Algebra and its Applications, 336 (2012), Pp. 243–251.
  39. Vu Ngoc Phat, M. V. Thuan, Optimal guaranteed cost control of linear systems with mixed time-varying delayed state and control,  Journal of Optimization Theory and Applications, 125 (2012), 394 -- 412.
  40. Le Dung Muu, Pham Gia Hung, On  inexact Tikhonov and proximal point regularization methods for solving pseudomonotone equilibrium problems,  Vietnam Journal of Mathematics,  40 (2012), 255 -- 274.
  41. Le Dung Muu, Q. Tran Dinh, L. T. H. An and P. D. Tao, A New decomposition algorithms for globally solving mathematical programs with affine equilibrium constraints,  Acta Math. Viet., 37 (2012), 201 -- 217.
  42. Le Dung Muu, Bui Van Dinh, On Penalty and gap function methods for bilevel pseudomonotone equilibrium problems,  Journal of Applied Mathematics, 2011 (2011), 14p.
  43. Le Dung Muu, Tran D. Quoc and Pham N. Anh, Dual extragradient algorithms extendeded to equilibrium problems,  J. Glob. Optim., 52 (2012), 139 -- 159.
  44. Tran D. Quoc, Le Dung Muu, Iterative methods for solving equilibrium problems via dual gap function,  Computtational Optimization and Applications, 51 (2012), 709 -- 728.
  45. Le Dung Muu, Pham N. Anh and J. Kim, An extragradient algorithm for solving pseudomonotone variational inequalities,  J. Glob. Optim., 52 (2012), 252 -- 269.
  46. Ha Minh Lam, N. D. Hoang, Mixed multiplicities of rational normal scrolls,  Communications in Algebra, 40 (2012), 16p.
  47. Ha Huy Khoai, Vu Hoai An, Value-sharing problem for $p$ - adic meromorphic functions and their difference operators and difference polynomials,  Ukrain. Math. J, 64 (2012), 147 -- 164.
  48. Dinh Nho Hao, La Huu Chuong, D. Lesnic, Heuristic regularization methods for numerical differentiation  Comput. Math. Appl., 63 (2012), 816 -- 826.
  49. Dinh Nho Hao, Phan Xuan Thanh, D. Lesnic and B. T. Johansson, A boundary element method for a multi-dimensionalinverse heat conduction problem,  Inter. J. Computer Maths. , 89 (2012), 1540 -- 1554.
  50. Dinh Nho Hao, Tran Nhan Tam Quyen, Convergence rates for total variation regularization of coefficient identification problems in elliptic equations II,  J. Math. Anal. Appl., 388 (2012), 593 --616.
  51. Dinh Nho Hao, Tran Nhan Tam Quyen, Convergence rates for Tikhonov regularization of a two-coefficient identification problem in an elliptic boundary value problem,  Numer. Math., 120 (2012), 45 -- 77.
  52. Truong Xuan Duc Ha, Optimality conditions for various efficient solutions involving coderivatives:from set-valued optimization problems to set-valued equilibrium problems,  Nonlinear Analysis: Theory, Methods & Applications, 75 (2012), 1305–1323.
  53. Truong Xuan Duc Ha, The Fermat rule and Lagrange multiplier rule for various efficient solutions of set-valued optimization problems expressed in terms of coderivatives,  Springer, ISBN 978-3-642-21113-3
  54. Phan Thi Ha Duong, Pham Van Trung, Le Manh Ha, A polynomial-time algorithm for reachability problem of a subclass of Petri net and Chip Firing Games  IEEE-RIVF International Conference on Computing, 2012.
  55. Phan Thi Ha Duong, Pham Van Trung, Ke\'vin Perrot, On the set of Fixed Points of the Parallel Symmetric Sand Pile Model  Automata 2011, DMTCS : Automata 2011 - 17th International Workshop on Cellular Automata and Discrete Complex Systems
  56. Nguyen Dinh Cong, Nguyen Thi The, Lyapunov spectrum of nonautonomous linear stochastic differential algebraic equations of index-1,  Stochastics and Dynamics, 12 (2012), 1250002.
  57. Nguyen Van Chau, A note on the plane Jacobian conjecture, Annales Polonici Mathematici, 105 (2012), 13 -- 19.
  58. Ha Huy Bang, Vu Nhat Huy, The Paley–Wiener Theorem in the Language of Taylor Expansion Coefficients,  Doklady Mathematics, Vol. 86 (2012), 677 -- 680.
  59. Phan Thanh An, Le Hong Trang, A parallel algorithm based on convexity for the computing of Delaunay tessellation, Numerical Algorithms, 59 (2012), 347 -357.
  60. Ta Thi Hoai An, Nguyen Thi Ngoc Diep, Heights of Function Field Points on Curves Given by Equations with Separated Variables,  International Journal of Mathematics,23 (2012).
  61. N. T. T. Huong, T. N. Hoa, Ta Duy Phuong, Nguyen Dong Yen, A property of bicriteria affine vector variational inequalities, Applicable Analysis, 91 (2012), 867 – 1879.
  62. Nguyen Xuan Tan, Bui The Hung, On the existence of solutions to Pareto and weak quasivariational inclusion problems, Adv. Nonlinear Var. Inequal, 15 (2012), 1 -- 16.
  63. Vu Ngoc Phat, Mai Viet Thuan and Hieu Trinh, Observer-based controller design of time-delay systems with an interval time-varying delay, Int. J. Appl. Math. Comput. Sci., 22 (2012), 921 -- 927.
  64. Bui Trong Kien, N. T. Toan, M. M. Wong and J. C. Yao, Lower semicontinuity of the solution set to a parametric optimal control problem,  SIAM J. Control Optim., 50 (2012), 2889 -- 2906.
  65. Ha Huy Khoai, Vu Hoai An and Nguyen Xuan Lai, Value sharing problem and uniqueness for $p$-adic meromorphic functionsAnnales Univ. Sci. Budapest., Sect. Comp., 38 (2012), 57 -- 70.
  66. Dinh Nho Hao, Nguyen Van Duc, Regularization of backward parabolic equations in Banach spaces,  Inverse Ill-Posed Probl. 20 (2012), 745 - 763.